# SDR 2001UALA00213

- Difficulty date: March 7, 2001
- Submitted: April 4, 2001
- Operation: Air carrier
- Aircraft: N7445U
- Make and model: Boeing 727222
- Aircraft serial: 21899
- Aircraft time: 57,016 hours, 34,175 cycles
- Engine: Pwa JT8D15
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 58791
- Condition: Broken
- Location: Path Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN AT DOOR 1L HAS A BROKEN POWER STRIP. SUPPLEMENTAL DATA UPDATE POWER STRIP FAILED. REPLACED POWER STRIP. OPERATIONS CHECK NORMAL.
